# SDR FXGA201609151628

- Difficulty date: September 12, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N451CE
- Make and model: Doug C-118A
- Aircraft serial: 43712
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SKIN LAP JOINT AT BS 380 BETWEEN STRINGER 20R AND 21R. CORRODED SKIN LAP JOINT. CUT-OUT DAMAGE AND INSTALL REPAIR DOUBLER PER THE INSTRUCTIONS CONTAINED IN EAC EO 0502.
